A 20-year-old female asked:
I have been on contraceptives for almost 5 to 6 months i forgot to take my contraceptives for the past few days but now i have bladder pains and vaginal bleeding it's not my period time , is this anything i should worry about, i'm not sexually activ?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 56 years experience
Bleeding on bcp's ?: Missing active pills for "three days" will start withdrawal bleeding. Stop your current pack and wait a few more days , then start a new pack and take the pills punctually, or bleeding may again occur. Take the active pill in the same hour as the previous day's active pill to minimize breakthrough bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
5 viewsAnswered >2 years ago
Last updated Feb 8, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.